Download e-book for iPad: On the existence of blowing-up solutions for a mean field by Esposito P., Grossi M., Pistoia A.

By Esposito P., Grossi M., Pistoia A.

Show description

Read Online or Download On the existence of blowing-up solutions for a mean field equation PDF

Best mathematics books

Download e-book for kindle: Finite Mathematics (7th Edition) by Howard L. Rolf

Get the historical past you would like for destiny classes and become aware of the usefulness of mathematical ideas in studying and fixing issues of FINITE arithmetic, seventh variation. the writer truly explains ideas, and the computations reveal adequate element to permit you to follow-and learn-steps within the problem-solving technique.

Read e-book online Rational Homotopy Type PDF

This accomplished monograph presents a self-contained remedy of the speculation of I*-measure, or Sullivan's rational homotopy conception, from a positive viewpoint. It facilities at the inspiration of calculability that is end result of the writer himself, as are the measure-theoretical and optimistic issues of view in rational homotopy.

Read e-book online Geometric Group Theory: Geneva and Barcelona Conferences PDF

This quantity assembles examine papers in geometric and combinatorial staff thought. This broad zone might be outlined because the examine of these teams which are outlined via their motion on a combinatorial or geometric item, within the spirit of Klein s programme. The contributions variety over a large spectrum: restrict teams, teams linked to equations, with mobile automata, their constitution as metric gadgets, their decomposition, and so on.

Extra info for On the existence of blowing-up solutions for a mean field equation

Sample text

Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J. 20 (1970/71), 1077-1092. [33] M. Musso, A. Pistoia, Multispike solutions for a nonlinear elliptic problem involving the critical Sobolev exponent, Indiana Univ. Math. J. 51 (2002), 541-579. D. Murrey, Mathematical biology, Springer, Berlin, 1989. [35] K. Nagasaki, T. Suzuki, Asymptotic analysis for a two dimensional elliptic eigenvalue problem with exponentially dominated nonlinearity, Asymptotic Analysis 3 (1990), 173-188.

15) follows. 6. , k. If p ≥ 1 and i = h, then ρ2 eUi P ψhj Lp =O ρ 2(1−p) p as ρ → 0. Proof We have |eUi P ψhj |p = ρ2p ρ2p Ω |eUi P ψhj |p . 4 we get |eUi P ψhj |p = O(ρp ). 24) we obtain the desired estimate. 33 p Lp = O(ρ2−2p ). 7. Let j = 1, 2 and i = 1, . . , k. If p ≥ 1, then ρ2 eUi (P ψij − ψij ) Lp = O ρ2 1−p p as ρ → 0. 2 we get, ρ2 eUi (P ψij − ψij ) 10 Lp =O ρ2 eUi Lp = O(ρ2 1−p p ). Appendix D We are interested to prove a result concerning the structure of the solutions of the linearized problem “at infinity”.

J. Math. 25 (1995), 957-975. [19] W. Ding, J. Jost, J. Li, G. Wang, Existence results for mean field equations, Ann. IHP Analyse Non Lin´eaire 16 (1999), 653-666. [20] K. El Mehdi, M. Grossi, Asymptotic estimates and qualitative properties of an elliptic problem in dimension two, preprint. 36 [21] P. Esposito, Blow up solutions for a Liouville equation with singular data, preprint (2003). [22] P. Esposito, A class of Liouville-type equations arising in Chern-Simons vortex theory: asymptotics and construction of blowing up solutions, Thesis, Roma “Tor Vergata” (2003).

Download PDF sample

Rated 4.00 of 5 – based on 11 votes